MAUDE Adverse Event Report: WESTMED LLC DISPOSABLE ANESTHESIA CIRCUIT; ANESTHESIA CIRCUIT, ADULT, 120 EXPANDABLE PARALLEL WYE, GSE, CLEAR

WESTMED LLC DISPOSABLE ANESTHESIA CIRCUIT; ANESTHESIA CIRCUIT, ADULT, 120 EXPANDABLE PARALLEL WYE, GSE, CLEAR
Model Number 9362
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Sunmed holdings llc.Received a single report that referenced three different incidences, which were associated with separate units, involving three different patients.This is the third of three reports.Refer to 2028807-2024-00032 for the first report.Refer to 2028807-2024-00045 for the second report.It was reported, the blue tubing connector fell off, during patient use; there was no reported injury.
 
Additional Manufacturer Narrative
The actual complaint product was not available for return, without a sample to perform functional evaluation the root cause cannot be determined.The device history record for lot 475659 was reviewed and the product was produced according to product specifications.All information reasonably known as of 19 sep 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.

Brand Name
DISPOSABLE ANESTHESIA CIRCUIT
Common Device Name
ANESTHESIA CIRCUIT, ADULT, 120 EXPANDABLE PARALLEL WYE, GSE, CLEAR
Manufacturer (Section D)
WESTMED LLC
5580 s nogales highway
tuscon AZ 85706
Manufacturer (Section G)
WESTMED LLC
5580 s nogales highway
tuscon AZ 85706
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 49544
2054826767
MDR Report Key20260266
Report Number2028807-2024-00046
Device Sequence Number7484965
Product Code OFP
UDI-Device Identifier00709078006081
UDI-Public(01)00709078006081(17)290307(10)475659
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9362
Device Lot Number475659
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2024
Initial Report FDA Received Date09/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown